The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (915 KB) | Metadata | Table of Contents | ZAA summary
Volume 17, Issue 1, 1998, pp. 9–22
DOI: 10.4171/ZAA/805

Published online: 1998-03-31

On Symbol Analysis of Periodic Pseudo differential Operators

Ville Turunen[1] and Gennadi Vainikko[2]

(1) Helsinki University of Technology, Finland
(2) Tartu University, Estonia

This paper deals with periodic pseudodifferential operators on the unit circle $\mathbb T^1 = \mathbb R^1/ \mathbb Z^1$. The main results are asymptotic expansions for adjoints and products of periodic pseudodifferential operators.

Keywords: Periodic pseudodifferential operators, periodic integral operators, symbol analysts, asymptotic expansions

Turunen Ville, Vainikko Gennadi: On Symbol Analysis of Periodic Pseudo differential Operators. Z. Anal. Anwend. 17 (1998), 9-22. doi: 10.4171/ZAA/805